| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to subjective visual disturbances.There was no vitrectomy, incision enlargement, or sutures required.The patient has fully recovered.Through follow up, it was learned that another johnson & johnson lens, model dib00 17.5 diopter was implanted as a replacement.No further information was available.
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided.Best estimate date is between 2/8/2022-10/31/2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain missing information; however, the account did not provide the information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: feb 28, 2023.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the iol was received inside of a plastic cap.The iol was received cut in half.Visual inspection under magnification found no further issues.Based on the returned condition of the lens, no further evaluation was performed.The complaint issues; explant and dysphotopsia could not be identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.